Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to ``On a special case of Watkins' conjecture''


Authors: Matija Kazalicki and Daniel Kohen
Journal: Proc. Amer. Math. Soc. 147 (2019), 4563-4563
MSC (2010): Primary 11G05; Secondary 11F67
DOI: https://doi.org/10.1090/proc/14456
Published electronically: July 8, 2019
Original Article: Proc. Amer. Math. Soc. 146 (2018), 541-545.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G05, 11F67

Retrieve articles in all journals with MSC (2010): 11G05, 11F67


Additional Information

Matija Kazalicki
Affiliation: Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia
Email: matija.kazalicki@math.hr

Daniel Kohen
Affiliation: Universität Duisburg-Essen, Fakultät für Mathematik
Email: daniel.kohen@uni-due.de

DOI: https://doi.org/10.1090/proc/14456
Keywords: Modular degree, Rank of elliptic curves, Quaternion algebras
Received by editor(s): October 24, 2018
Published electronically: July 8, 2019
Additional Notes: DK was partially supported by a Humboldt postdoctoral fellowship
Article copyright: © Copyright 2019 American Mathematical Society